Alert archive / Mississippi / Wind Advisories in 2006

Wind Advisory 8, NWS Jackson, MS

October 27, 200627 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this wind advisory at Oct 27, 2006, 11:05 AM CDT for 27 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2006, 11:05 AM CDT (16:05 UTC)
Expired
Oct 27, 2006, 9:00 PM CDT
In force
10 hr
Issued by
NWS Jackson, MS
All 38 counties

Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clay County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jefferson County, MS, Leake County, MS, Leflore County, MS, Lowndes County, MS, Madison County, MS, Montgomery County, MS, Oktibbeha County, MS, Rankin County, MS, Sharkey County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 78 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 4.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2006-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2006-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KJAN 271605
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
1105 AM CDT FRI OCT 27 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>038-040>044-
047>049-053-059-060-280015-
/O.CAN.KJAN.LW.Y.0032.000000T0000Z-061028T0000Z/
/O.NEW.KJAN.WI.Y.0008.061027T1605Z-061028T0200Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-
SHARKEY-YAZOO-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-ADAMS-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...
VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA...
MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR...
STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...
MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY...RIDGELAND...
MADISON...CANTON...CARTHAGE...VICKSBURG...JACKSON...PEARL...
BRANDON...RICHLAND...PORT GIBSON...FAYETTE...NATCHEZ
1105 AM CDT FRI OCT 27 2006

...LAKE WIND ADVISORY IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. THE
LAKE WIND ADVISORY HAS BEEN CANCELLED. 

AS A COLD FRONT MOVES THROUGH THE ARKLAMISS STRONG WINDS JUST ABOVE
THE SURFACE WILL MIX DOWN TO THE GROUND. THIS WILL RESULT IN NORTHWEST
WINDS APPROACHING 20 TO 25 MPH WITH GUSTS APPROACHING 35 TO 40 MPH.
WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER AND
OPEN LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS WILL
DIMINISH A FEW HOURS AFTER SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES WHERE HIGHWAYS ARE PERPENDICULAR TO THE WIND. USE
EXTRA CAUTION.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

MSZ039-045-046-050>052-054>058-061>066-072>074-280015-
/O.EXT.KJAN.LW.Y.0032.000000T0000Z-061028T0200Z/
NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
INCLUDING THE CITIES OF...MACON...BROOKSVILLE...PHILADELPHIA...
PEARL RIVER...DE KALB...SCOOBA...FOREST...MORTON...NEWTON...
UNION...DECATUR...CONEHATTA...MERIDIAN...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...
SHUBUTA...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...
NEW HEBRON...PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...
LAUREL...COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...
HATTIESBURG
1105 AM CDT FRI OCT 27 2006

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

AS A COLD FRONT MOVES THROUGH THE EASTERN MISSISSIPPI STRONG WINDS JUST
ABOVE THE SURFACE WILL MIX DOWN TO THE GROUND. THIS WILL RESULT IN
NORTHWEST WINDS APPROACHING 15 TO 25 MPH WITH GUSTS APPROACHING 30 MPH.
WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER AND
OPEN LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS WILL
DIMINISH A FEW HOURS AFTER SUNSET.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

CAB
1 follow-up statement
000 
WWUS74 KJAN 272050
NPWJAN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSON MS
350 PM CDT FRI OCT 27 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>038-040>044-
047>049-053-059-060-280200-
/O.CON.KJAN.WI.Y.0008.000000T0000Z-061028T0200Z/
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-ISSAQUENA-
SHARKEY-YAZOO-LEAKE-WARREN-HINDS-RANKIN-CLAIBORNE-JEFFERSON-ADAMS-
INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG...
WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP...
OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI...
TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON...
ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY...
CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...
VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA...
MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR...
STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA...
LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...
MAYERSVILLE...ROLLING FORK...ANGUILLA...YAZOO CITY...RIDGELAND...
MADISON...CANTON...CARTHAGE...VICKSBURG...JACKSON...PEARL...
BRANDON...RICHLAND...PORT GIBSON...FAYETTE...NATCHEZ
350 PM CDT FRI OCT 27 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

AS A COLD FRONT MOVED THROUGH THE ARKLAMISS TODAY STRONG WINDS JUST
ABOVE THE SURFACE ARE MIXING DOWN TO THE GROUND. THIS WILL RESULT IN
NORTHWEST WINDS APPROACHING 20 TO 25 MPH WITH GUSTS APPROACHING 35 TO
40 MPH. WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER
AND OPEN LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS
WILL DIMINISH A FEW HOURS AFTER SUNSET.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES WHERE HIGHWAYS ARE PERPENDICULAR TO THE WIND.
USE EXTRA CAUTION.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

MSZ039-045-046-050>052-054>058-061>066-072>074-280200-
/O.CON.KJAN.LW.Y.0032.000000T0000Z-061028T0200Z/
NOXUBEE-NESHOBA-KEMPER-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-FRANKLIN-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
INCLUDING THE CITIES OF...MACON...BROOKSVILLE...PHILADELPHIA...
PEARL RIVER...DE KALB...SCOOBA...FOREST...MORTON...NEWTON...
UNION...DECATUR...CONEHATTA...MERIDIAN...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...MAGEE...MENDENHALL...TAYLORSVILLE...
RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN...STONEWALL...
SHUBUTA...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...MONTICELLO...
NEW HEBRON...PRENTISS...BASSFIELD...COLLINS...MOUNT OLIVE...
LAUREL...COLUMBIA...WEST HATTIESBURG...LUMBERTON...PURVIS...
HATTIESBURG
350 PM CDT FRI OCT 27 2006

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

AS A COLD FRONT MOVED THROUGH THE ARKLAMISS TODAY STRONG WINDS JUST
ABOVE THE SURFACE ARE MIXING DOWN TO THE GROUND. THIS WILL RESULT IN
NORTHWEST WINDS APPROACHING 15 TO 20 MPH WITH GUSTS APPROACHING 30 MPH.
WINDS WILL ESPECIALLY BE GUSTY IN AREAS WHERE BODIES OF WATER AND OPEN
LAND AREAS ARE ORIENTED NORTHEAST TO SOUTHWEST. THE WINDS WILL
DIMINISH A FEW HOURS AFTER SUNSET.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN
LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY
DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Oct 27, 7:00 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Oct 27, 7:00 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
700 AM CDT FRI OCT 27 2006

.DISCUSSION...
UPDATED ZONES FOR INCLUSION OF TORNADO WATCH #841 COVERING EXTREME
SOUTHEAST ZONES OF MS UNTIL NOON. IN ADDITION...REMOVED MENTION OF
FLASH FLOOD WATCH FROM ZONES AS IT IS SET TO EXPIRE RIGHT NOW WITH
HEAVY RAINFALL POTENTIAL CLEARING OUT SIMULTANEOUSLY. /BB/

&&

.PREVIOUS DISCUSSION...TRUE TO MODEL TENDENCIES OVER THE PAST FEW
RUNS...THE CURRENT SYSTEM IS SHOWING A SLOWER EASTWARD PROGRESSION.
THE COLD FRONT WILL BE POSITIONED IN THE VICINITY OF THE MS RIVER
AROUND SUNRISE AND BEGIN TO ACCELERATE ACROSS THE AREA THIS
AFTERNOON. WILL ALLOW THE FLOOD WATCH TO EXPIRE THIS MORNING AT 7
AM. PERIODS OF HEAVY RAINFALL WILL OCCUR THROUGH THE EARLY MORNING
BUT BANDS HAVE SHOWN A STEADY EASTWARD PROGRESSION AND THE POTENTIAL
FOR TRAINING CELLS WILL BE REDUCED.

STRONG WIND FIELDS CONTINUE JUST OFF THE GROUND THIS MORNING... WIND
PROFILERS SHOWING SLY WIND AT 35 KTS AT 925 MB...BUT GENERAL MIXING
TO THE SURFACE HAS BEEN LIMITED. THE PRESSURE FALL CENTER THAT
TRACKED INTO CENTRAL ZONES THIS MORNING INITIATED GUSTS OF 25-30 KTS
AT JAN BUT THIS EFFECT REMAINED LOCAL. SHOULD SEE MORE WIDESPREAD
MIXING DUE TO DIURNAL HEATING TODAY. SURFACE WIND WILL SHIFT TO THE
W/NW FOLLOWING THE COLD FRONTAL PASSAGE DURING THE LATE MORNING AND
AFTERNOON BUT WILL MAINTAIN POTENTIAL FOR GUSTY WIND IN THE WAKE OF
A SECONDARY SURFACE TROUGH THAT DROPS INTO THE AREA DURING THE
AFTERNOON. TEMPERATURE FORECAST IS OF SOME DIFFICULTY TODAY. EXPECT
LITTLE IN THE WAY OF WARMING MOST AREAS BECAUSE OF WIDESPREAD
RAIN/CLOUD COVER THIS MORNING AND DEVELOPING COLD AIR ADVECTION
LATER IN THE DAY IN THE WAKE OF THE FRONT.

WILL SEE BREAKS IN CLOUD COVER DURING THE LATE AFTERNOON AND EVENING
BUT MODELS AGREE THAT A SWATH OF MOISTURE WILL PIVOT INTO NRN ZONES
OVERNIGHT. WILL MAINTAIN SLIGHT CHANCE LIGHT PRECIP N/NERN ZONES
TONIGHT DUE TO THE DEEP UPPER TROUGHING THAT REMAINS IN THE
VICINITY. DRY WEATHER ON TAP FOR SATURDAY.

FORECAST AREA SHOULD BE IN FOR A STRETCH OF DRY...MILD AND GENERALLY
PLEASANT WEATHER SUNDAY AND MONDAY...ALTHOUGH RAIN CHANCES TOWARD
THE MIDDLE OF NEXT WORK WEEK LOOK TO BE INCREASING A BIT.

LATEST GFS IS MORE INSISTENT THAT A PHASING OF SOUTHERN AND NORTHERN
STREAMS WILL IMPACT THE LOWER MISSISSIPPI AS EARLY AS MONDAY NIGHT
WITH PERTURBED UPPER LEVEL FLOW REMAINING OVER THE REGION FOR
SEVERAL DAYS. MOISTURE RETURN AHEAD OF THIS SYSTEM INITIALLY IS VERY
QUESTIONABLE...BUT AT LEAST THE LATEST GFS RUN IS TAPPING A BIT MORE
MOISTURE BY SOUTHERLY FLOW LATE MONDAY...ALTHOUGH BRINGING A
MAJORITY OF IT NORTHWARD WEST OF THE REGION BEFORE LATER TUESDAY.
STILL CANNOT RULE OUT LIFTING AND MOISTENING DUE TO ISENTROPIC
PROCESSES BEFORE AN ACTUAL FRONT NEARS NORTHWEST AREAS LATE TUESDAY
AND FORCES BETTER ATMOSPHERIC ASCENT. GFS EXPECTS THIS BOUNDARY TO
HANG UP IN THE VICINITY OF NORTHERN ZONES FOR A DAY BEFORE
ANOTHER...STRONGER...COLD FRONT PUSHES EVERYTHING THROUGH SOMETIME
THURSDAY.

FEEL THAT THE EXACT DETAILS OF THE LATEST GFS SOLUTION ARE HIGHLY
DUBIOUS...AND THE PROSPECT OF GOOD MOISTURE RETURN AND MORE THAN
MARGINAL INSTABILITY GETTING INTO THE MIX DOES NOT LOOK GOOD. BUT
SAYING ALL THAT...I REALLY DID NOT CUT MORE AGGRESSIVE 00Z MEX POPS
EXCEPT AT THE FRONT AND BACK ENDS OF THE FORECASTED RAINY STRETCH.
REASONING FOR THIS MOVE IS MAINLY AN INFLUENCE OF PERSISTENCE IN THE
MIDST OF A WET OCTOBER...REMAINING MODEL UNCERTAINTIES...AND THE
FACT THAT RATHER INSIGNIFICANT EVENTS CAN STILL WET A GOOD DEAL OF
GROUND.

AS FOR TEMPS...REMAINED CLOSE TO LATEST MEX FOR THE MOST
PART...WHICH ADVERTISED A SPELL OF AVERAGE (OR SLIGHTLY WARMER THAN
AVERAGE) CONDITIONS SUNDAY THROUGH WEDNESDAY. FORECAST TEMPS COOL
BACK DOWN DURING THE END OF THE PERIOD AS THE MAIN COLD FRONT
EXPECTED TO COME THROUGH BY THURSDAY COULD BE RATHER HEALTHY. MAIN
PERIOD TO WATCH IN THE BEGINNING OF THE LONG TERM WILL BE SATURDAY
NIGHT WHEN HIGH PRESSURE SITUATED OVERHEAD AND MOSTLY CLEAR SKIES
SHOULD DELIVER VERY GOOD RAD COOLING CONDITIONS. ALTHOUGH THE
AIRMASS IN PLACE WILL NOT BE ANOMALOUSLY COLD...THOSE SORTS OF
NIGHTS GENERALLY END UP VERIFYING COLDER THAN MAV/MEX. CUT 1 TO 2
DEGREES IN SPOTS FOR NOW...BUT I WOULD NOT BE SURPRISED TO SEE NEW
NUMBERS COME IN LOWER. /BB/

&&

.AVIATION...WIDESPREAD MVFR CIGS AND VSBY WITH RAINFALL THIS
MORNING. OCCASIONAL IFR IN ISOLATED THUNDERSTORMS. CONDITIONS WILL
IMPROVE DURING THE MORNING AS THE COLD FRONT EASES TO THE EAST WITH
GENERAL VFR CONDITIONS BEHIND THE BOUNDARY. TIMING ON THE FRONT PUTS
IT NEAR THE MS RIVER THIS MORNING...THEN MOVING NEAR THE MS/AL
BORDER BY THE EARLY AFTERNOON. WILL SEE GUSTY SWLY WIND THIS
MORNING...SWITCHING TO THE W/NW BEHIND THE FRONT.

&&

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
MSZ018-MSZ019-
MSZ025-MSZ026-MSZ027-MSZ028-MSZ029-MSZ030-MSZ031-MSZ032-
MSZ033-MSZ034-MSZ035-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-
MSZ041-MSZ042-MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-
MSZ049-MSZ050-MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-
MSZ057-MSZ058-MSZ059-MSZ060-MSZ061-MSZ062-MSZ063-MSZ064-
MSZ065-MSZ066-MSZ072-MSZ073-MSZ074.

LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
LAZ007-LAZ008-     LAZ009-LAZ015-LAZ016-LAZ023-LAZ024-LAZ025-LAZ026.

AR...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
ARZ074-ARZ075.

&&

50
Hazardous weather outlook, Oct 27, 9:19 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CDT FRI OCT 27 2006

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
281419-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
919 AM CDT FRI OCT 27 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...NON PRECIPITATION...
A LAKE WIND ADVISORY IS IN EFFECT FOR THE ARKLAMISS FOR TODAY.
THE WEATHER SYSTEM MOVING ACROSS THE REGION TODAY IS ASSOCIATED
WITH STRONG WINDS JUST ABOVE THE SURFACE. THESE WILL BEGIN TO MIX
DOWN TO THE GROUND DURING THE DAY. WIND WILL SWITCH TO THE WEST
AND THEN NORTHWEST DURING THE LATE MORNING AND AFTERNOON AS THE
COLD FRONT PASSES BUT THE POTENTIAL FOR GUSTY WINDS WILL CONTINUE
THROUGH THE DAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL NOT BE REQUIRED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Oct 27, 7:15 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 AM CDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      MONTICELLO              31.55N 90.11W
10/27/2006                   LAWRENCE           MS   LAW ENFORCEMENT

            CREEK FLOODED...STREETS BLOCKED DUE TO WATER ACROSS ROAD

&&

BURSE
Local storm report, Oct 27, 7:42 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
742 AM CDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     3 SE KOKOMO             31.17N 89.97W
10/27/2006                   MARION             MS   EMERGENCY MNGR

            18-WHEELER WAS FLIPPED OVER 3 MILES SOUTHEAST OF KOKOMO
            ON HIGHWAY 98.

0700 AM     TSTM WND DMG     KOKOMO                  31.20N 90.00W
10/27/2006                   MARION             MS   EMERGENCY MNGR

            NUMEROUS TREES WERE BLOWN DOWN.

&&

JFAIRLY
Local storm report, Oct 27, 8:58 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
858 AM CDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND DMG     CAMP SHELBY             31.18N 89.25W
10/27/2006                   FORREST            MS   EMERGENCY MNGR

            TREES DOWNED ALONG HIGHWAY 49 SOUTH AT CAMP SHELBY. A
            LARGE TENT AT THE SOUTH GATE OF CAMP SHELBY BLOWN DOWN.

&&

MME
Local storm report, Oct 27, 9:13 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
913 AM CDT FRI OCT 27 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     TORNADO          KOKOMO                  31.20N 90.00W
10/27/2006                   MARION             MS   EMERGENCY MNGR

            SEVERAL BUILDINGS DAMAGED BY POSSIBLE TORNADO. EYE
            WITNESS AT A STORE IN KOKOMO REPORTED SEEING DEBRIS
            FLYING AROUND.

0755 AM     TSTM WND DMG     LUMBERTON               31.00N 89.45W
10/27/2006                   LAMAR              MS   EMERGENCY MNGR

            TREE BLOWN DOWN ON A VEHICLE AT LUMBERTON ELEMENTARY
            SCHOOL.

0800 AM     TORNADO          4 SW PURVIS             31.10N 89.46W
10/27/2006                   LAMAR              MS   EMERGENCY MNGR

            POSSIBLE TORNADO SPOTTED ABOUT 4 MILES SOUTHWEST OF
            PURVIS. NUMEROUS TREES WERE REPORTED DOWN.

&&

JFAIRLY

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:20 AM CDTLake Wind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more18 hr
Oct 27, 4:20 AM CDTFlash Flood WarningJANJefferson Davis, Lawrence, Lincoln115 min
Oct 27, 6:46 AM CDTTornado WarningJANMarion44 min
Oct 27, 7:34 AM CDTTornado WarningJANLamar34 min
Oct 27, 7:51 AM CDTTornado WarningJANForrest39 min

Nearby

Wind Advisories in Mississippi, 2006Wind Advisories in Louisiana, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.